# SDR AWXA200700524

- Difficulty date: April 9, 2007
- Submitted: April 26, 2007
- Operation: Air carrier
- Aircraft: N166AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23627
- Aircraft time: 64,758 hours, 44,812 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 644795711
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - FOUND CORROSION ON AFT CARGO DOOR CUT OUT LOWER SILL STRAP, BS 790 - BS 847, S25R.  REPLACED AFT CARGO DOOR CUT OUT LOWER SILL STRAP, BS 790 - BS 847, S25R IAW B737-300 SRM 51-40-02.
